# SDR USAASB97229

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 62AT223
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - EMERGENCY LIGHTS FAIL TO EXTINGUISH.  FOUND SWITCHES (S-538) AT AFT FLIGHT ATTENDANTS STATION DEFECTIVE.  REMOVED AND REPLACED SWITCH (S-538).  SYSTEM OPERATIONALLY CHECKED, OK.  (M)
